See Alike in...

Alike App

Browser

photographer0402

829d

I’m about to start Vyvanse 20mg for my depression. I know it’s an ADHD medication, but my psychiatrist thinks it’ll be good for me to add my regime to help with my motivation and concentration. Can anyone who’s tried Vyvanse give me their feedback on it? Thanks.

Top reply
    • Foxycat

      804d

      ❤️

    • Foxycat

      804d

      ❤️

    • Katekatt

      817d

      I take vyvanse for ADHD and I’ve always said that I think it could be classified as an anti depressant as well! My reasoning for that is it also significantly brought me out of a very long and drawn out funk/fog I didn’t even realize I was in for a very long time. The ability to be more focused and motivated from those results was really helpful and still is for me! I’ve been taking it for almost 10 years straight. I hope it helps you too!

    • KristenPowell

      826d

      I'm loving the medicine. It's been a lifesaver. For my depression, anxiety, & my ADHD.

    • GorgeousGeorgie666

      828d

      Interesting choice. Maybe bring up Focalin (dexmethylphenidate) instead, actually, because that's actually used for TRD. Schedule another visit.

      • GorgeousGeorgie666

        828d

        @GorgeousGeorgie666 Err, they're both used for TRD. But Focalin sees greater effect.

    • unexpected.ghost

      828d

      definitely! i'm no longer taking it due to insurance issues, but it worked very well for me for adhd. you said that you're taking it for depression and i think it could definitely help there since it is a low dosage. just do be aware that the first 3 days can be rough. i wish you luck!

    • strugglebus

      828d

      I'm also just starting Vyvanse, and I think it's been helping me focus on my tasks, I don't feel as bored as easily. My friend who has been on Vyvanse for a few years did warn me that (for them anyways) not to miss a dose, because whenever they missed more than a day, the 2nd day without it they would get depressive spells

      • Navina_Genie

        828d

        @strugglebus I can relate to this it is rough if not on schedule but not nearly as bad as Effexor for me that was not a good medicine for me. Everyone can react differently tho.

    • MuffinCat

      828d

      I was on vyvanse for a short bit but I stopped taking it because it made me feel like I needed to do everything, and made my heartbeat feel very quick. I am not sure it helped very much for me, but everyone is different, so you just have to try it and see, and understand that it may not be the right one for you.

    • im_just_me

      828d

      Medication is a lot of trial and error, and honestly our feedback could mean nothing just because we aren't you. As an example, I've been on Vyvanse for years and it's one of the best things I've ever been on. My brother was on it a while back and it made him suicidal and angry. It definitely helps with motivation and concentration though. But if you experience any side effects, I encourage you to tell your doctor immediately as it isn't the ONLY option.

    • Halsey

      828d

      I was feeling like everything (showering, brushing my teeth, doing the dishes, changing my sheets, etc.) was impossible to do, and vyvanse helped my so much with that!

    • daisyway13

      828d

      i personally really disliked vyvance, it made me really angry all the time and i would have outbursts

    • rosieee

      828d

      I have depression and adhd and for me adhd meds are a MUST. usually i take my adhd meds as needed which is pretty much weekdays but if i’m in/about to have a depressive episode i have to take it on the weekends too. it makes me much more productive and helps me get the motivation to do seemingly “simple” tasks like eating, showering, homework, etc.

      • Snickerdoodle

        817d

        @rosieee This!!! If I want to be actually productive, I NEED to take my meds. It just makes everything so much more manageable.

    • Ethomas41

      828d

      It helped me focus and get a lot done but made my heart race and chest hurt for most the day. My heart rate would be up to 150

    • Navina_Genie

      828d

      Helps me focus and get going first step is the hardest it gets me going and also helped with my emotional eating actually. Clarity for sure. I used to drink a pot of strong coffee ☕️ just to start my day now I only drink coffee as a treat. I started taking it last year. I also have depression.

      • Navina_Genie

        828d

        @Navina_Genie It peaks at 3 hours but lasts longer peak than other meds.

    • Arthur666

      829d

      It will give you clarity! Try to be mindful on what your priorities are while you’re waiting for it to kick in then it’s off to the races!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion